MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL ROD ASSEMBLY - JAPAN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH PROXIMAL ROD ASSEMBLY - JAPAN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 7650-1956
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
During the operation, a part to be driven into the tibial plateau in the proximal part of the product was broken.The debris has been collected.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a scorpio other instrument was reported.Visual inspection of the returned device confirmed the event.Method & results: product evaluation and results: visual inspection of the returned device noted the following: examination of the returned device with engineer indicated that this product has damage consistent with that described in capa related to pin fracture.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been 2 other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as the primary operative report is needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
PROXIMAL ROD ASSEMBLY - JAPAN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8250596
Report Number0002249697-2019-00200
Device Sequence Number11122559
Product Code LXH
UDI-Device Identifier07613327234022
UDI-Public07613327234022
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7650-1956
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;